Alert archive / Georgia / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 428, NWS Atlanta, GA

September 9, 2009Catoosa County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Sep 9, 2009, 3:59 PM EDT for Catoosa County, Georgia. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 9, 2009, 3:59 PM EDT (19:59 UTC)
Expired
Sep 9, 2009, 4:45 PM EDT
In force
46 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Catoosa County, GA

The radar

The Northeast Alabama radar (KHTX), 93 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 9, 4:05 PM EDTHAIL 1Graysville, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2009-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 591 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2009-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
591 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
1104 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 091959
SVRFFC
GAC047-092045-
/O.NEW.KFFC.SV.W.0428.090909T1959Z-090909T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT WED SEP 9 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CATOOSA COUNTY IN NORTHWEST GEORGIA

* UNTIL 445 PM EDT

* AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  NORTHEAST OF FORT OGLETHORPE...MOVING SOUTHEAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  RINGGOLD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3500 8500 3497 8497 3496 8498 3493 8498
      3491 8501 3491 8502 3481 8516 3495 8527
      3500 8527
TIME...MOT...LOC 2000Z 322DEG 9KT 3501 8517

$$
1 follow-up statement
000 
WWUS52 KFFC 092018
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
418 PM EDT WED SEP 9 2009

GAC047-092045-
/O.CON.KFFC.SV.W.0428.000000T0000Z-090909T2045Z/
CATOOSA GA-
418 PM EDT WED SEP 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR CATOOSA COUNTY...

AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
GRAYSVILLE...MOVING SOUTHEAST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RINGGOLD AND SALEM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3497 8497 3496 8498 3493 8498 3483 8514
      3499 8522 3500 8500
TIME...MOT...LOC 2018Z 322DEG 9KT 3497 8514

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 3:29 PM EDT, 30 minutes earlier.

Area forecast discussion, Sep 9, 3:29 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
329 PM EDT WED SEP 9 2009

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
MODELS SIMILAR WITH UPPER LOW MEANDERING ACROSS THE MID-ATLANTIC
AREA THROUGH THE PERIOD AS A SERIES OF WEAK IMPULSES ROTATE ACROSS
THE OH/TN VALLEY REGION. MODELS CONTINUE TO SHOW BEST MOISTURE
FIELD ACROSS CENTRAL GEORGIA THIS AFTERNOON/EVENING...NEAR
REMNANTS OF OLD SURFACE BOUNDARY. BUT WITH SLIGHTLY BETTER UPPER
SUPPORT ACROSS NORTH GEORGIA...CHANCE POPS FOR MUCH OF THE CWA
SEEMS LIKE BEST PLAN OF ACTION. WILL TAPER POPS BACK INTO SLIGHT
CHANCE RANGE AFTER MIDNIGHT...AND MAINLY IN THE MOUNTAINS WHERE
MODELS HOLD ON TO BEST MOISTURE. MODELS (ESPECIALLY THE NAM) SEEM
TO SHIFT BETTER MOISTURE ACROSS NORTH GEORGIA THURSDAY/FRIDAY
WHERE BEST UPPER SUPPORT CONTINUES...BUT PLAN TO HOLD ON TO CHC
POPS MOST AREAS...WITH REMNANTS OF WEAK BOUNDARY STILL IN THE
VICINITY.  AS FOR TEMPS...WILL STAY CLOSE TO GUIDANCE WITH
MAV/MET MOS VERY SIMILAR THROUGH THE PERIOD.

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
EXTENDED PROGS MAINTAIN UPPER LOW/TROF ACROSS THE MID-ATLANTIC/NEW
ENGLAND REGION THROUGH MUCH OF THE PERIOD...AS SERIES OF IMPULSES
ROTATE THROUGH THE OHIO/TENNESSEE VALLEY AREA. WILL NEED TO CONTINUE
PREVIOUS FORECAST TREND WITH CHANCE POPS MUCH OF THE NORTH AND
CENTRAL GEORGIA...THOUGH MAY SEE SLIGHTLY BETTER CHANCES ACROSS
THE NORTH IN THE AREA OF BEST UPPER SUPPORT. NEAR NORMAL TEMPS
SEEM TO BE THE RULE THROUGH THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          64  80  63  82  64 /  30  40  20  20  20
ATLANTA         66  81  65  82  67 /  30  40  20  30  20
BLAIRSVILLE     63  76  60  75  61 /  30  40  20  20  20
CARTERSVILLE    63  82  64  83  62 /  30  40  20  30  20
COLUMBUS        69  87  68  87  70 /  20  30  20  30  20
GAINESVILLE     65  80  63  79  65 /  30  40  20  20  20
MACON           67  87  66  88  67 /  20  40  20  20  20
ROME            64  85  65  85  63 /  30  40  20  30  20
PEACHTREE CITY  62  83  64  83  63 /  30  40  20  30  20
VIDALIA         66  86  65  86  66 /  20  30  20  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

49
Hazardous weather outlook, Sep 9, 5:19 AM EDT, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
519 AM EDT WED SEP 9 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
519 AM EDT WED SEP 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING.

.SYNOPSIS...
A BROAD UPPER LOW...LOCATED IN EASTERN KENTUCKY EARLY
WEDNESDAY...WILL DRIFT VERY SLOWLY SOUTHEAST THROUGH THURSDAY.
MEANWHILE...HIGH PRESSURE ACROSS NEW ENGLAND WILL EXTEND WEAKLY INTO THE
SOUTHEASTERN U.S.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM THUNDERSTORMS THIS AFTERNOON AND EVENING
WILL BE FREQUENT CLOUD-TO-GROUND LIGHTNING. A FEW STORMS MAY
BECOME SEVERE AND PRODUCE DAMAGING DOWNBURST WINDS AND PENNY TO
NICKEL-SIZED HAIL. WHILE THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF
NORTH AND CENTRAL GEORGIA...THE MOST LIKELY AREA APPEARS TO BE
NORTH OF A LINE FROM CARROLLTON...TO ATLANTA...TO GAINESVILLE.
THUNDERSTORMS ARE MOST PROBABLE BETWEEN 2 PM AND 10 PM EDT.

.DISCUSSION...
A BROAD UPPER LOW WILL REMAIN IN PLACE ACROSS THE SOUTHERN
APPALACHIANS FOR THE NEXT SEVERAL DAYS. A SERIES OF DISTURBANCES
ARE EXPECTED TO ROUND THE BASE OF THE UPPER TROUGH. THESE WILL BE
SUFFICIENT...WITH A MARGINALLY UNSTABLE LOWER ATMOSPHERE IN PLACE
...TO SUPPORT SCATTERED THUNDERSTORM DEVELOPMENT...PRIMARILY
DURING MAXIMUM DAYTIME HEATING...BUT LINGERING INTO THE EVENING
HOURS. WITH SLIGHTLY LOWER FREEZING LEVELS ALOFT AND A REALTIVELY
DRY LAYER NEAR THE SURFACE...SOME THUNDERSTORMS MAY BE CAPABLE OF
MARGINALLY SEVERE HAIL AND DAMAGING DOWNBURST WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE WILL BE A CHANCE OF THUNDERSTORMS EACH DAY THROUGH THE
PERIOD. THUNDERSTORMS ARE EXPECTED TO BE MOST NUMEROUS LATE
SATURDAY THROUGH MONDAY...WHEN HEAVY RAIN WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED...BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

19

In the hours before

Special weather statement, Sep 9, 1:25 PM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
125 PM EDT WED SEP 9 2009

GAZ002-004-091815-
125 PM EDT WED SEP 9 2009

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 35 MPH WINDS IN
WALKER AND WHITFIELD COUNTIES UNTIL 215 PM EDT...

AT 124 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CEDAR GROVE...MOVING SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WALKER AND WHITFIELD COUNTIES THROUGH 215 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE CEDAR GROVE...COOPER HEIGHTS...
NOBLE...LINWOOD...LAFAYETTE...CENTER POST AND NAOMI. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Sep 9, 2:16 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
216 PM EDT WED SEP 9 2009

GAZ042-052-091900-
216 PM EDT WED SEP 9 2009

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
HEARD AND CARROLL COUNTIES UNTIL 300 PM EDT...

AT 216 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BLACKJACK MOUNTAIN...MOVING SOUTHEAST AT 10
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
HEARD AND CARROLL COUNTIES THROUGH 300 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE BLACKJACK MOUNTAIN...TYUS...EPHESUS...
FROLONA AND ROOSTERVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
Special weather statement, Sep 9, 2:51 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EDT WED SEP 9 2009

GAZ008-015-016-091930-
251 PM EDT WED SEP 9 2009

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
LUMPKIN...WHITE AND UNION COUNTIES UNTIL 330 PM EDT...

AT 251 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER VOGEL STATE PARK...MOVING SOUTHEAST AT 10
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
LUMPKIN...WHITE AND UNION COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE OWLTOWN...TRACK ROCK...VOGEL STATE
PARK...WOODS HOLE SHELTER...BLOOD MOUNTAIN SHELTER...LOW GAP
SHELTER...WHITLEY GAP SHELTER...SMITHGALL WOODS CONSERVATION AREA...
CAMP COLEMAN LAKE...UNICOI STATE PARK...ROBERTSTOWN...HELEN...TURNERS
CORNER AND PORTER SPRINGS. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
Special weather statement, Sep 9, 3:30 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 PM EDT WED SEP 9 2009

GAZ008-015-016-092015-
330 PM EDT WED SEP 9 2009

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN
LUMPKIN...WHITE AND UNION COUNTIES UNTIL 415 PM EDT...

AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
VERY STRONG THUNDERSTORM OVER WHITLEY GAP SHELTER...MOVING SOUTHEAST
AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
LUMPKIN...WHITE AND UNION COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE LOW GAP SHELTER...BLOOD MOUNTAIN
SHELTER...TURNERS CORNER...WHITLEY GAP SHELTER...CAMP COLEMAN LAKE...
SMITHGALL WOODS CONSERVATION AREA...UNICOI STATE PARK...
ROBERTSTOWN...HELEN...QUALATCHEE LAKE...SAUTEE AND CLEVELAND. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS AND POSSIBLE MINOR
FLOODING OF LOW-LYING AREAS.

CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Sep 9, 3:56 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
356 PM EDT WED SEP 9 2009

GAZ003-092045-
356 PM EDT WED SEP 9 2009

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN
CATOOSA COUNTY UNTIL 445 PM EDT...

AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GRAYSVILLE...MOVING SOUTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
CATOOSA COUNTY THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE LAKEVIEW...FORT OGLETHORPE...INDIAN SPRINGS...
GRAYSVILLE...BOYNTON...RINGGOLD AND SALEM. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 4:43 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth, Hall47 min
Sep 9, 5:08 PM EDTSevere Thunderstorm WarningFFCTowns, White23 min
Sep 9, 5:44 PM EDTSevere Thunderstorm WarningFFCDawson, Lumpkin35 min
Sep 9, 6:03 PM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett, Hall31 min
Sep 9, 6:49 PM EDTSevere Thunderstorm WarningFFCFannin41 min
Sep 9, 6:52 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson38 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.